# SDR AALA201803169030

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 15,461 hours, 6,233 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: E0219ASXUU
- Condition: Faulty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RAISE WITH THE HANDLE UP.   NO EMERGENCY DECLARED,  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT IAW TSM 32-31-00-810-808A,  NO 28 VDC AT SAFETY VALVE 49GA CONNECTOR.  REPLACED THE RELAY 62GA IAW ESPM 20-46-50.  THE LANDING GEAR CONTROL INTERFACE UNITS 1 AND 2 WERE CHECKED IAW AMM 32-69-00-740-001A,  28 VDC RESTORED AND PERFORMED SUCCESSFUL FUNCTIONAL CHECKS ON THE GEAR SWINGS IAW AMM 32-31-00-720-002A.  AIRCRAFT WAS GROUNDED.
